# SDR HEEA065210

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5010F
- Make and model: Bell 212
- Aircraft serial: 30936
- Engine: Pwa PT6T3
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Indicator
- Part number: 124044
- Condition: Intermittent
- Location: Fuel Pressure
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PRESSURE INDICATOR INTERMITTENTLY STICKS AT ZERO.
